# SDR SWIA2020030348963

- Difficulty date: January 22, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Casting
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR MOST OUTBOARD PCU LOCATION HAS IN VICINITY OF SHEAR PIN (DAMAGE) TO SHEAR PIN CASTING.TOOL DAMAGE.   (C-CHECK) RO 2/28/2020   THE MOST OUBD PCU LOCATION ON THE R/H ELEVATOR IN THE VICINITY OF THE SHEAR PIN ON THE SHEAR PIN CASTING WAS BLENDED AND NDTÂ€™D TO ENSURE A CRACK FREE CONDITION. REO WAS ISSUED. CONDITION WAS ACCEPTABLE AS IS. AREA WAS ROTO PEENED AND SURFACE WAS RESTORED. COMPLIED WITH TASK CARD.
